Results 1 to 2 of 2
Help with drug interactions
  1. #1
    Sparky211 is offline New Member
    Join Date
    Dec 2008
    Posts
    1

    Default Help with drug interactions

    Hi
    I am new to this, but I was hoping someone could give me some help finding a stomach cramp reliever, I can take while I am on Warfarin a blood thinner I am on for the next 6 to 8 weeks.
    Thank you.

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by Sparky211 View Post
    Hi
    I am new to this, but I was hoping someone could give me some help finding a stomach cramp reliever, I can take while I am on Warfarin a blood thinner I am on for the next 6 to 8 weeks.
    Thank you.



    Missed your post, sorry! What is the reason for the stomach cramps? Would need to have the cause of the cramps before having any ideas on the medication if you're still there. And do you have any ongoing stomach problems that would make you likely to experience any stomach bleeding considering you're currently taking warfarin? God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22